MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. WORLEY¿ ADV. LVI; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. WORLEY¿ ADV. LVI; INTRODUCER, CATHETER
Catalog Number WORLVI-75-5-62-55-RE/A
Medical Device Problem Codes Break (1069); Fracture (1260); Material Separation (1562); Material Integrity Problem (2978)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Thrombosis/Thrombus (4440)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during placement of a dual access introducer (dai-trc), while advancing the worley advanced selective introducer toward the coronary sinus tributary, the distal tip of the device detached.An amplatz goose neck snare system was introduced to capture the detached segment.During retrieval, the tip fragmented further, and one portion migrated toward the pulmonary artery.Due to the risk of additional fragmentation and potential vessel injury, retrieval efforts were discontinued, and two fragments of the worley introducer tip were left in situ.Following the event, the physician noted that a retained fragment in the coronary sinus caused thrombosis of a coronary sinus tributary, and another fragmented portion had migrated into the segmental pulmonary artery, posing a risk for thrombosis.The patient was placed on lifelong anticoagulation therapy.The procedure was performed via a venous approach.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
WORLEY¿ ADV. LVI
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23405387
Report Number1721504-2025-00573
Device Sequence Number14681611
Product Code DYB
UDI-Device Identifier00884450483954
UDI-Public00884450483954
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K152116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date10/10/2025
Device Catalogue NumberWORLVI-75-5-62-55-RE/A
Device Lot NumberI2516827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2022
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown